MathSciNet Relay Station
MathSciNet bibliographic data
MR1176710 65D30 (65D32)
Hasegawa, Takemitsu; Sugiura, Hirosi; Torii, Tatsuo Positivity of the weights of extended Clenshaw-Curtis quadrature rules. Math. Comp. 60 (1993), no. 202, 719–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement